I have been taking DHC for a year, I used to take tramadol for a year prior and then switched primarily to DHC. I have done a c/t withdrawal from tramadol and I remember I didnt really feel the effects right away. Its been about 48 hours, maybe a little more, from a cold turkey w/d from a 900mg daily habit of DHC and I havent really been hit with the severe anxiety, depression, or crazy insomnia yet. How long does it take with DHC to kick in? I am taking the 120mg or 90mg Continus kind, its time-released.
The one difference I am doing with this withdrawal that I didnt do with the tramadol one is taking a ton of loperamide with tagament. I have taken a few doses of 25 pills of Immodium AD and that seems to work really well. However, I would still think the insomnia, anxiety, and depression would still be here. Granted, I dont feel great but if I had to go to work I could.
It seems like Day 3 was the worst for tramadol so maybe I just havent gotten the worst. My stomach was hurting pretty bad before the immodium and even though I have to use the bathroom a lot it isnt the runs after dosing with a lot of immodium. I am starting to think that is the major reason why I am not feeling horrible, or it just hasnt been long enough for the w/ds to kick in. Speaking of which, is there anything to take to make the withdrawals come faster? I know there is medication out there that does it, its what they use during the rapid detox procedures. I think I would almost rather go through a day or 2 of complete hell instead of 5 days.
I am curious what to expect from this withdrawal compared to tramadol (I was taking around 15 50mg pills a day of tram). DHC is definitely stronger than tram, I dont feel euphoria from tramadol anymore but I do with the DHC. However, the withdrawals from tramadol were really bad. Stomach issues for weeks, the severe anxiety only lasted maybe 24 hours or so but the depression lasted awhile. Insomnia took about 10 days to get over, which was probably the worst part.
I am in the US so I dont see a lot of info on DHC, it seems to be more common in the UK.
im on day 1 coming off a 10 yr dhc habit im in britain and they get handed out like sweets!perhaps you have been lucky and your body hasnt become too dependent on these pills.the immodium should help alot with stomach issues bt you should def be feeling your withdrawals by now.im expecting at least a week of hell but im using gabapentin(neurontin),hope these help!!!good luck with you ct.
I have been through withdrawals off Tramadol and even Kratom so I know my body isnt immune to opiate withdrawal. However, this is the first time I ever tried the high doses of loperamide, that must be what is making such a big difference. I also had some clonidine as well that I took at night.
I have literally bought every kind of medication to help withdrawals and I think taking tagament and then 25-30 pills of loperamide is the best thing for the physical withdrawals. Clondine helps too but only during the evening for sleep, it really dries you out, I woke up with a super dry nose and mouth.
I guess I was expecting withdrawals like tramadol which suck because it gives you such bad anxiety. Even though DHC is stronger, I imagine the withdrawal is easier than a high tram habit. I have only made it to 2.5 days so I imagine its just taking a while for me to get the worst of it.
How are you feeling today? Don't anticipate the withdrawals. Just take it as it comes. Are you taking the adderal?
Please be careful with the loperamide 25 pills is definitely pushing it.
How much did you take of it today?
Hope your still doing good.
I went into detox for DHC/heroin addiction on 25th april and have just come out of rehab.The detox was not as bad as I had anticipated and I was given very little in the way of comfort meds. 1 zopiclone for 3 nights, and a small dose of diazepam for a few days. The restless legs and lack of sleep were deffo the worst, im still not sleeping good now!! I was down to 5 x 60mg dhc time release a day. During those very long nights, I did loads of writing, reading, watching tv, listening to music (we had tv n i-pods in rehab lol) and when i just couldnt keep still I got up and danced round the room!! Do what you have to do to get through!!
Its odd aswell cos i still sneeze and yawn everyday too, but think thats different for everyone. Id rather that then be addicted to opiates again any day! I was so worried about the detox but now Im out im realising just how hard this is and how scared I am! Got NA and Smart recovery so lots to do!
Let us know how your going, and Sazza how u finding it? Im in UK too.
Its been awhile and I am still fighting the battles of addiction. The worst part is that I have a career that is pretty demanding but I also work from home. I think the fact that I work alone at home has been a big reason why I slipped into addiction because I am not forced to get up and be out in society all day. I am a person that has always needed a routine and I no longer have that, and as much as I tell myself to enforce one it never happens.
I get all my DHC online from the UK, and there are many times in which I run out and take tramadol to mask the withdrawal. I used to get a great high off tramadol (at the time better than any other opiate high) but now it simply keeps physical withdrawal at bay. However, I go through a pretty big depression and will lay in bed for days until my refill comes in the mail.
I have always had a history of depression, and I know thats why I have such a love for opiates, but sometimes I dont know if when I run out of DHC and am taking tramadol if I am just making myself depressed or the drugs are doing it. Even when I have a full supply I am still depressed just because I know the situation I am in, I just mask it better with the medication. I hate to say it but I dont have the mental strength I used to and would actually love to go to a rehab for 3 months but the cost of it is outrageous and I have a great paying job.
I guess like every other addict I think something will come up and I will be forced to quit and I will deal with it then. When its easy to get it makes it hard to quit, especially when you could order tramadol and get it the next day. That was the gateway drug for me, I cant believe I never once had a seizure. There were at least 50 times I took more than 30 pills a day with a anti-depressant.
I also have a script for adderall that I dont abuse but just makes the whole dependency even worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.